# SDR UALA2010122704708

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,684 hours, 12,270 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 122
- Condition: Bypassing
- Location: Nr 12 Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FOUND NR 12 SPOILER BYPASSING.  REF VIBRATION WITH FLAPS 5.  REMOVED NR 12 SPOILER PCA,  REPLACED NR 12 SPOILER PCA.
